# SDR USAA000500

- Difficulty date: March 29, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .5 INCH BY .5 INCH CORROSION, BS 1016, LBL 7 TO LBL 16.  INSTALLED STRAP REPAIR PER EA 66920.  (M)
